# SDR DALA201706090001

- Difficulty date: June 10, 2016
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,293 hours, 20,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32004
- Condition: Cracked
- Location: Bs 333
- Part time: 23,293 hours, 20,715 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A ZONE INSPECTION, IAW 53-200-08.  FRAME AT BS 333 WAS FOUND CRACKED AT A TOOLING HOLE BELOW STRINGER 1L. THE TOOLING HOLE MEASURED A 0.250''DIAMETER AND THE CRACKS EMANATED UP AND DOWN FROM THE HOLE 0.125'' EACH DIRECTION.  THE CRACK WAS REMOVED BY OPENING THE HOLE TO 0.499'' AND PERFORMED A NDI TO ENSURE CRACKS WERE CONTAINED. A REPAIR WAS INSTALLED.
